Discussions that mention nexium

Acid Reflux / GERD board


I have a history of GERDS, gasteritis and IBS-C that has caused me a good deal of upper abdominal pain. I've been taking nexium for over a year but have not had much relief using the meds. I've tried about everything I thought might possibly help but so far I haven't had much luck with anything.

I have recently tried a probiotic drink that has significantly reduced my upper abdominal pain and bloating. It's called Goodbelly and contains the probiotic Lp299v. I started to notice a difference in a little less than a week. If this product is available in your area I would definately give it a try. You can find buy one get one free coupons online. That helps make it a bit more affordable.

I've only been using this for a couple weeks now and while it has really helped with the upper abdominal pain I still am having my typical periods of chest pain. I'm hoping that overtime maybe that will also improve if I continue using goodbelly. I'll give a full report once I've completed a month.

Good luck.............Red
I had the same pain and burping. I had an endoscopy which showed I had a small hiatus hernia, reflux and a slightly inflamed stomach (gastritis). The GI said it was the gastritis causing the pain. I'm on nexium, which works for me, but I have had a couple of relapses with the pain. I just go to my G.P. and he doubles my dosage for 2 months. I would have it checked out with your GI.
[QUOTE=vh90453;3808139]I had the same pain and burping. I had an endoscopy which showed I had a small hiatus hernia, reflux and a slightly inflamed stomach (gastritis). The GI said it was the gastritis causing the pain. I'm on nexium, which works for me, but I have had a couple of relapses with the pain. I just go to my G.P. and he doubles my dosage for 2 months. I would have it checked out with your GI.

Glad to hear your doing well, but so long as you are on nexium please ask your doctor to keep an eye on your B12 levels as nexium,pariet and the like can cause b12 problems as they destroy essential acids in the stomach that are important for utilization of b12.......dont want to alarm you but please be aware of this..........
Also did the GI know why you have gastritis as there is usually a cause like H-pylori for example......
best wishes
Rainbow
Thanks for the tip. I cut the nexium down to every 2nd day a few weeks ago. GI has suggested I keep trying to cut down. My last endoscopy (4months ago) showed a big improvement with very little inflamation. He takes lots of biopsies, all normal, no H-pylori. He hasn't said what causes it, ruled out the usual like nsaids etc. I just assumed I produce too much acid. Thanks for your interest.